# SDR REXA2016011000076

- Difficulty date: January 10, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 INBD ATTACH CLIP IS CRACKED.  R & R FS 280.00, RBL 9 CLIP PN 601R31113-58 IAW SRM 51-40-11 & 51-42-21.
